zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic stabilization of nonholonomic mobile robot with heading-angle-dependent disturbance. (English) Zbl 1264.93161
Summary: The problem of exponential stabilization for nonholonomic mobile robot with dependent stochastic disturbance of heading angle is considered in this paper. An integrator backstepping controller based on state-scaling method is designed such that the state of the closed-loop system, starting from a nonzero initial heading angle, is regulated to the origin with exponential rate in almost surely sense. For zero initial heading angle, a controller is designed such that the heading angle is driven away from zero while the position variables are bounded in a neighborhood of the origin. Combing the above two cases results in a switching controller such that for any initial condition the configuration of the robot can be regulated to the origin with exponential rate. The efficiency of the proposed method is demonstrated by a detailed simulation.
93C85Automated control systems (robots, etc.)
93E15Stochastic stability
70B15Mechanisms, robots (kinematics)
93D15Stabilization of systems by feedback
Full Text: DOI
[1] I. Kolmanovsky and N. H. McClamroch, “Development in nonholonomic control systems,” IEEE Control Systems Magazine, vol. 15, no. 6, pp. 20-36, 1995. · Zbl 0877.93108 · doi:10.1109/37.476384
[2] R. M. Murray and S. Sastry, “Nonholonomic motion planning: steering using sinusoids,” IEEE Transaction on Automatic Control, vol. 38, no. 5, pp. 700-716, 1993. · Zbl 0800.93840 · doi:10.1109/9.277235
[3] R. W. Brockett, “Asymptotic stability and feedback stabilization,” in Differential Geometric Control Theory, R. W. Brockett, R. S. Millman, and H. J. Sussmann, Eds., vol. 27, pp. 181-191, Birkhauser, Boston, Mass, USA, 1983. · Zbl 0528.93051
[4] V. I. Arnord and S. P. Novikov, Dynamic Systems VII, Springer, Berlin, Germany, 1994.
[5] Z. P. Jiang and H. Nijmeijer, “A recursive technique for tracking control of nonholonomic systems in chained form,” Automatica, vol. 44, no. 2, pp. 265-279, 1999. · Zbl 0978.93046 · doi:10.1109/9.746253
[6] C. Samson, “Time-varying feedback stabilization of car-like wheeled mobile robots,” The International Journal of Robotics Research, vol. 12, no. 1, pp. 55-60, 1993. · doi:10.1177/027836499301200104
[7] Z. P. Jiang, E. Lefeber, and H. Nijmeijer, “Saturated stabilization and tracking of a nonholonomic mobile root,” Systems & Control Letters, vol. 42, no. 5, pp. 327-332, 2001. · Zbl 0974.93040 · doi:10.1016/S0167-6911(00)00104-3
[8] M. Krstić and H. Deng, Stability of Nonlinear Uncertain Systems, Springer, New York, NY, USA, 1998. · Zbl 0906.93001
[9] R. Z. Khas’minskii, Stochastic Stability of Differential Equations, S & N International, Rockville, Md, USA, 1980.
[10] Y. G. Liu and J. F. Zhang, “Reduced-order observer-based control design for nonlinear stochastic systems,” Systems & Control Letters, vol. 52, no. 2, pp. 123-135, 2004. · Zbl 1157.93538 · doi:10.1016/j.sysconle.2003.11.006
[11] X. Mao, Stochastic Differential Equations and Applications, Ellis Horwood, New York, NY, USA, 1997.
[12] X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. · Zbl 1126.60002
[13] Z. G. Pan and T. Ba\csar, “Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 957-995, 1999. · Zbl 0924.93046 · doi:10.1137/S0363012996307059
[14] B. Øksendal, Stochastic Differential Equations-An Introduction with Applications, Springer, New York, NY, USA, 6th edition, 2003.